Article citationsMore>>

M. S. Abou-Dina and M. A. Helal, “Reduction for the Nonlinear Problem of Fluid Waves to a System of Integro-Differential Equations with an Oceanographical Application,” Journal of Computational and Applied Mathematics, Vol. 95, No. 1-2, 1998, pp. 65-81. doi:10.1016/S0377-0427(98)00072-7

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.